# SDR CALA9800818

- Difficulty date: May 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69741
- Make and model: Boeing 727224
- Aircraft serial: 22250
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG WALKING BEAM PANEL HAS BROKEN ATTACH BRACKET (1/2 CRACK) I/B END OF PANEL.  REMOVED DAMAGED AREA.  FABRICATED AND INSTALLED REPAIR PER SRM 51-40-3 AND 51-30-2.
